# SDR SWAA2022030370437

- Difficulty date: February 8, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737*
- Aircraft serial: 33859
- Aircraft time: 59,572 hours, 35,384 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CREASEBEAM WEB STA 707-714; RBL 65; WL 208 ON UNDERSIDE OF WEB COMMON TO INNER CHORD. / [01] UPDATED TABLE;[02] REMOVED CORROSION ON CREASEBEAM WEB STA 707-714; RBL 65; WL 208 ON UNDERSIDE OF WEB COMMON TO INNER CHORD PER SRM 51-10-02-0G-0. MAX MATERIAL REMOVED WAS .029' 1' BY 5'; FROM .045'. OUT OF LIMITS PER SRM 53-40-13-1A-1; 53-40-13-01-1; MEASURED DEPTH WITH 0-1 MICROMETER SPHERICAL; ID# IS000459; S/N# 67127987; EXPIRES 01/2023.;[03] REMOVED DAMAGED CREASEBEAM WEB STA 706-716; RBL 65-RBL 70; WL 208 PER SRM 51-40-02-0G-0.;[04] REMOVED 2 EA STIFFENERS COMMON TO CREASEBEAM WEB AT STA 708; 714; RBL 65-70; WL 208 PER SRM 51-40-02-0G-0.;[05] VERIFIED CORRECTIVE ACTION #2;[06] RECIEVED FABRICATED AND HEAT TREATED CREASEBEAM WEB FROM O.S.S. PER CUSTOMER CARD# 856303-SWA;[07] VERIFIED CORRECTIVE ACTION 6.;[08] LOCATED AND DRILLED AND DEBURRED NEW CREASEBEAM WEB; STA 706-716; RBL 65-RBL 70; WL 208 PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; DWG# 144A5900; REV C; DWG#144A5920; REV E.;[09] APPLIED CHEMICAL CONVERSION COATING ON CREASEBEAM WEB STA 706-716; RBL 65-RBL 70; WL 208 PER SRM 51-20-01-0G-0; SOPM 20-43-03. OK TO PRIME.;[10] VERIFIED CORRECTIVE ACTIONS 8 AND 9.;[11] PRIMED NEW CREASEBEAM WEB; STA 706-716; RBL 65-RBL 70; WL 208 PER SRM 51-20-01-0G-0. OK TO INSTALL.;[12] VERIFIED CORRECTIVE ACTION 11.;[13] INSTALLED NEW CREASEBEAM WEB BS 706-716; RBL 65-70; WL 208 PER SRM 51-40-02-0G-0 AND BOEING DWG 144A5900.;
